Translator Disclaimer
2011 Global Stability of a Reaction-diffusion System of a Competitor-Competitor-Mutualist Model
Shihe Xu
Taiwanese J. Math. 15(4): 1617-1627 (2011). DOI: 10.11650/twjm/1500406367

Abstract

In this paper, we study a reaction-diffusion system of a competitorcompetitor-mutualist model with Neumann boundary condition. Using iteration method, we investigate the global asymptotic stability of the unique positive constant steady-state solution under some assumptions. We also give some sufficient conditions under which there are no nonconstant positive steady-state solution exist.

Citation

Download Citation

Shihe Xu. "Global Stability of a Reaction-diffusion System of a Competitor-Competitor-Mutualist Model." Taiwanese J. Math. 15 (4) 1617 - 1627, 2011. https://doi.org/10.11650/twjm/1500406367

Information

Published: 2011
First available in Project Euclid: 18 July 2017

zbMATH: 1233.35028
MathSciNet: MR2848977
Digital Object Identifier: 10.11650/twjm/1500406367

Subjects:
Primary: 35K57, 92D25

Rights: Copyright © 2011 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.15 • No. 4 • 2011
Back to Top